# SDR DALA1242289253

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,401 hours, 22,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY EGRESS LIGHT ABOVE TAILCONE CATWALK NOT CONNECTED.  INSTALLED WIRE L2527A16N ONTO TERMINAL PER WDM.  OPS CHECKED GOOD.
